Jensen measures and annihilators of holomorphic functions
Göğüş, Nihat Gökhan and Poletsky, Evgeny A. (2009) Jensen measures and annihilators of holomorphic functions. Illinois Journal of Mathematics, 53 (2). pp. 679-690. ISSN 0019-2082
This is the latest version of this item.
For a relatively compact domain M in a complex manifold we completely characterize in terms of Jensen measures the annihilating measures of the algebra A(M) of holomorphic functions and the space h(M) of pluriharmonic functions continuous on M. We also establish the equivalence of Mergelyan type approximation properties of a domain for different function spaces.
Available Versions of this Item
Repository Staff Only: item control page